# SDR UALA2009112303634

- Difficulty date: November 21, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 39,835 hours, 11,107 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Shorted
- Location: Seat 1hj-6hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT INOP FROM SEAT 1HJ TO 6HJ.  REPLACED BATTERY PACK, NO HELP.  FOUND SEAT 1HJ 1EA LIGHT ASSY SHORTED.  REPLACED EMERGENCY LIGHT ASSY.  OPS CHECKED OK.
